The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (680 KB) | Metadata | Table of Contents | ZAA summary
Volume 4, Issue 5, 1985, pp. 403–411
DOI: 10.4171/ZAA/162

Published online: 1985-10-31

Ein ailgemeines Bifurkationstheorem

Eberhard Zeidler[1]

(1) Mathematik in den Naturwissenschaften, Leipzig, Germany

We prove a general bifurcation theorem. Using generic bifurcation conditions, we select a set $B$ of normalized elements in the null space of the linearized operator. From each element of $B$ there bifurcates exactly one solution branch of the given nonlinear operator equation. Moreover, we can construct the branches by a convergent iterative method. The theorem allows a variety of interesting applications, e.g., to free boundary value problems in the theory of ideal fluids, to Taylor’s problem and Bénard’s problem in the framework of the Navier-Stokes equations, and to Hopf bifurcation.

No keywords available for this article.

Zeidler Eberhard: Ein ailgemeines Bifurkationstheorem. Z. Anal. Anwend. 4 (1985), 403-411. doi: 10.4171/ZAA/162